Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 5, Pages 289-292
http://dx.doi.org/10.1155/S0161171201005294

Kaplansky's ternary quadratic form

Department of Mathematics, University of California at Berkeley, Berkeley 94709, CA, USA

Received 26 February 1998; Revised 17 May 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

James Kelley, “Kaplansky's ternary quadratic form,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 5, pp. 289-292, 2001. doi:10.1155/S0161171201005294